# SDR SWIA95781

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120120
- Engine: Pwa PW118A
- System (JASC): 5246 · Fluid Service Doors
- Part: Latch
- Condition: Not Latched
- Location: Fuel Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SERVICE DOOR LIGHT CAME ON DURING TAKEOFF.  ABORTED TAKEOFF.  LIGHT WENT OUT.  FOUND LATCH ON FORWARD OUTBOARDD FUEL DOOR NOT LATCHED.  INSPECTED DOOR AND LATCH RECEPTACLE.  ADJUSTED AND OPS CHECKS GOOD.
